# SDR QXEA200603177

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 13,695 hours, 13,859 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: GLS302556
- Condition: Damaged
- Location: Mlg Wow
- Part time: 679 hours, 589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2423: GEAR WOULD NOT RETRACT AFTER DEPARTURE.  3 GREEN 3 RED HANDLE LIGHT ALL ILLUMINATED WITH HANDLE UP.  ALSO, NO WOW LIGHTS.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED DOOR AND FOUND WOW NR 2 CENTER HARNESS INOP.  REMOVED AND REPLACED WOW/CENTER HARNESS IAW Q400 AMM TASK 32-21-11-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
